# SDR SWAA2023060145780

- Difficulty date: May 4, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 PLUS 11 INCH RBL13 AND WL171 AT AFT CARGO COMPARTMENT 2023-295523<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] REPLACED FASTENER 1 E/A ON ANGLE LOCATED BS907 PLUS 11 INCH RBL13 AND WL171 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED FASTENER 1 E/A ON ANGLE LOCATED BS907 PLUS 11 INCH RBL13 AND WL171 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
